Discussions By Condition: Medical Stories

thyroid nodule related to b12?

Posted In: Medical Stories 0 Replies
  • Posted By: Larena
  • July 16, 2008
  • 07:38 PM

Hi Everyone,:)
Been reading this site just getting the courage to write my story. :oThe last ten years have been full of fatigue, Got epstein barr virus mono about 10 years ago developed into an infection in my lymph nodes affected my brain could not walk well (limp) was having electrical sensations in my brain. tested me for ms said it was not that ..three years later thought it was fibro. The doctors had me on so many medications. Ended up on medications for heartburn from side effects from the medications. Then i got gastric internal bleeding and had pneumonia. eight day hospital stay.. Then shortly after that I had extreme burning in my feet and my legs up to my knees. pins and needles both legs. My hands can not open anything, drop items all the time, arms fall asleep. Still have a lot of fatiigue. Finally asked my doctor sure it isnt b12 he just said we tested you years ago. Lets test you again blood serum came back 290 mcv was 98.2 mch was also elevated. My doctor was going to have me come back in to treat me then he decided he was retiring. The new doctor did give me a b12 shot said I could have one a month for three months. Did not seemed concerned. No doctor believes my neuropathy is from b12. I just found out i have a thyroid nodule. Is that related to the b12?. Thanks for your imput. Larena

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?